Mathematics

[1] The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Addendum: 2D homogeneous solutions to the Euler equation

Xue Luo Beihang University Roman Shvydkoy University of Illinois at Chicago

Analysis of PDEs mathscidoc:1804.03007

Comm.Partial DifferentialEquations, 42, (3), 491-493, 2017
[ Download ] [ 2018-04-16 12:52:38 uploaded by xluo ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Spectral viscosity method with generalized Hermite functions for nonlinear conservation laws

Xue Luo Beihang University

Numerical Analysis and Scientific Computing mathscidoc:1804.25034

Applied Numerical Mathematics, 123, 256-274, 2018
[ Download ] [ 2018-04-16 12:46:23 uploaded by xluo ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved